MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60350
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device embolization occurred.A left atrial appendage (laa) closure procedure was being performed, and a 35mm watchman flx pro closure device was selected to be used.The patient shape of the appendage was chicken wing.During the procedure, after attempting several closure devices, the third device met position, anchor, size and seal (pass) criteria.The specific compression was 20-26 percent; the left atrium mean pressure was two (2) and the patient received an iv fluid bolus.The physician released the closure device, and it immediately embolized.The physician unsuccessfully attempted to snare the closure device from the left atrium.The closure device traveled to the left ventricle and then into the ascending aorta.Vascular surgery performed a cutdown on the left femoral artery and the closure device was successful snared and removed from the ascending aorta.The physician suggested the volume status was the reason for smaller pre-ostium measurements.The physician used three (3) closure devices during this implant and was confident by the time the third closure device was used, the patient's volume should have stabilized.There is no plan to retry implant of the closure device.The patient was discharged.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50274596
Report Number2124215-2026-43941
Device Sequence Number13407841
Product Code NGV
UDI-Device Identifier00191506004620
UDI-Public(01)00191506004620(17)290202(10)38502929
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60350
Device Catalogue NumberM635WU60350
Device Lot Number0038502929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale
Patient Weight195 LB